# SDR SWAA2012081306619

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 36,741 hours, 25,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D29982
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR DIFFICULT TO DISARM FROM FLOOR FITTING.  CLEANED AND LUBED FITTINGS PER M/M.
